# SDR C2XA99IA548

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12007089603
- Condition: Corroded
- Location: Frame 13-16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LOWER FUSELAGE CENTER BUTT STRAP CORRODED BETWEEN FRAMES 13 AND 16.  REMOVED AND REPLACED BUTT STRAP IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
